Hail, Baraga
- When
- June 17, 4:53 PM EST
- Where
- Baraga County, 1 mi N of Covington
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 46.565, -88.520
Mostly pea with some penny hail.
Severe thunderstorms dropped large hail over portions of Baraga and Keweenaw counties on the evening of the 17th.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS MQT wrote it up.
Severe thunderstorms dropped large hail over portions of Baraga and Keweenaw counties on the evening of the 17th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before the first event at Jun 17, 2:37 PM EST, 2 hours 16 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 337 PM EDT SUN JUN 17 2007 .SHORT TERM (TONIGHT AND MONDAY)...(ISSUED AT 250 PM EDT) WARM FRONT CONTINUES TO PROPAGATE NORTHEASTWARD TOWARDS THE FORECAST AREA. ALONG AND OUT AHEAD OF THIS FRONT STRONG THUNDERSTORMS HAVE BEEN ABLE TO POP UP OVER NORTHCENTRAL WISCONSIN. WITH PLENTY OF SHEAR AND INCREASING DEWPOINTS...STRONG WINDS AND LARGE HAIL ARE POSSIBLE...PROMPTING A TORNADO WATCH BOX UNTIL 7 PM CDT FOR IRON...DICKINSON...AND MENOMINEE COUNTIES. MUCH OF THIS CONVECTION IS EXPECTED TO LESSEN IN INTENSITY LATE THIS EVENING WITH THE LOSS OF DAYTIME HEATING. TEMPERATURES FOR EARLY TO MID MONDAY AFTERNOON MAY BE A LITTLE TRICKY...AS IT WILL GREATLY DEPEND ON THE STRONG SOUTH TO SOUTHWESTERLY FLOW OUT AHEAD OF THE APPROACHING COLD FRONT...AND HOW MANY CLOUDS WILL BE AROUND. THE NAM HAS MORE CLOUDS AND LL MOISTURE THAN I WAS ANTICIPATING. AS A RESULT...TEMPS FROM THE NAM MAY BE A LITTLE TOO COOL. IN FACT...THE MET GUIDANCE CAN IN ABOUT 8 DEGREES BELOW OUR CURRENT FORECAST FOR MNM. BEST CHANCE OF RECEIVING SIGNIFICANT PRECIPITATION LOOKS TO BE ALONG OUR SOUTHERN BORDER FROM LATE AFTERNOON THROUGH THE MID EVENING HOURS...AS THE COLD FRONT SLIDES EASTWARD. HAVE ADDED LIKELY POPS TO ACCOUNT FOR THIS. && .LONG TERM (MONDAY NIGHT THROUGH SUNDAY)...(ISSUED AT 400 PM EDT) THE MAIN CONCERN FOR LONGER TERM BESIDES LINGERING STORMS MON NIGHT WILL BE CHC OF SHRA/TSRA WITH SHORTWAVE MOVING THROUGH WED AND WED NIGHT. LINGERING SHRA/TSRA TO END AFTER MIDNIGHT MON NIGHT AS COLD FRONT EXITS E OF FCST AREA AND DRIER...COOLER AIR BEGINS TO FLOOD IN FROM THE WEST. TUE 850 MB TEMPS GENERALLY FCST IN THE 6-8C RANGE SHOULD YIELD HIGHS IN THE UPR 60S TO AROUND 70...CONSISTENT WITH A BLEND OF GFS AND NAM MOS GUIDANCE. MODELS SIMILAR WITH TIMING OF WEAK SHORTWAVE TO MOVE THROUGH AREA WED INTO WED EVENING. MOISTURE WILL BE LIMITED WITH THIS FEATURE AND CONVERGENCE WEAK ALONG ASSOC SFC BOUNDARY. FOR NOW...WILL KEEP LOW CHC POPS GOING FOR WED INTO WED EVENING EVENING...BUT WOULD NOT BE SURPRISED IF POPS WILL NEED TO BE REMOVED FOR SRN COUNTIES AT SOME POINT AS BETTER DYNAMICS/MOISTURE WILL BE FURTHER N. 5H RIDGE HEIGHTS BEGIN TO REBOUND BY THU AND FRI WITH CONFLUENT FLOW INTO REGION FROM BUILDING RDG OVER THE NRN PLAINS. LOOK FOR HIGH TEMPS GENERALLY IN THE 70S AS 850 MB TEMPS WILL BE 10-13C RANGE THROUGH THE PD. SAT AND SUN...BOTH THE GFS AND ECMWF SHOW BUILDING 5H RIDGE HEIGHTS TO 585+ DM WITH 850 MB TEMPS RISING TO AROUND 18C BY SUN. WITH SUCH A WARM AIRMASS PREDICTED...I DECIDED TO GO ON THE HIGHER SIDE OF GFS ENSEMBLE TEMP GUIDANCE. EXPECT LOWER 80S TO BE REACHED OVER THE INLAND WEST ON SAT WITH MID 80S POSSIBLE ON SUN. OVER ERN ZONES...LIGHT SRLY FLOW OFF LAKE MI WILL MODERATE TEMPS A BIT MORE THERE SO HAVE HIGHS IN THE MID TO UPR 70S SAT AND NEAR 80F ON SUN. && .AVIATION (FOR 18Z TAF ISSUANCE)... FOR THE MAJORITY OF THE FCST PERIOD...VFR CIGS AND VIS ARE EXPECTED. HOWEVER...THERE WILL BE A PERIOD AT KCMX/KSAW WHERE MVFR CIGS AND/OR VIS MAY OCCUR AS A RESULT OF CONVECTIVE ACTIVITY ALONG AND AHEAD OF WARM FRONT LIFTING TOWARD THE UPPER GREAT LAKES. CMX WILL CONTINUE TO SEE THE BEST CHANCE OF RECEIVING SHOWER AND THUNDERSTORM ACTIVITY THIS AFTERNOON FROM 19-23Z...AND SAW FROM 21-23Z OR SO. CONTINUE TO MENTION LLWS FROM LATE EVENING ON...WITH GUIDANCE SHOWING 35-40KT DOWN TO 1KFT. SHOULD TAKE UNTIL 11-13Z SUN FOR THE STRONGER WINDS ALOFT TO MIX TO THE SFC AT CMX AND SAW...PROBABLY ON THE SOONER END AT CMX. AFTERNOON CONVECTION IS FIGURED AT BOTH SITES SUN WITH THE APPROACHING COLD FRONT...HOWEVER THIS WILL FOR THE MOST PART BE AFTER THE 18Z FORECAST PERIOD. HAVE HINTED AT THE POSSIBILITY OF AN EARLIER ARRIVAL AT CMX WITH A PROB30 GROUP STARTING AT 15Z. && .MARINE (FOR THE 4 PM LAKE SUPERIOR FCST ISSUANCE)... LOW PRES OF 29.4 INCHES ORGANIZING OVER THE CENTRAL DAKOTAS WILL GRADUALLY DEEPEN TO 29.2 INCHES AS IT MOVES TO WESTERN ONTARIO MON AFTERNOON...BEFORE SHIFTING TO HUDSON BAY BY TUE MORNING. IN ITS WAKE...HIGH PRES OF 30.1 INCHES WILL BUILD E TO THE MID MISSISSIPPI VALLEY TUE EVENING AND TO THE OHIO VALLEY BY WED EVENING. LOOK FOR A LOW PRES TROUGH OF 29.7 INCHES TO MOVE ACROSS LAKE SUPERIOR LATE WED. IN ITS WAKE...HIGH PRES OF 30.1 INCHES WILL SETTLE OVER THE UPPER GREAT LAKES THU INTO FRI. STABLE MARINE LAYER SHOULD KEEP WINDS MOSTLY IN THE 15-20KT RANGE AT BUOY HEIGHT...BUT HIGHER OBSERVING PLATFORMS SHOULD SEE FREQUENT GUSTS OR EVEN SUSTAINED WINDS AROUND 30KT. SHOULD ALSO BE A GOOD SETUP FOR STRONG WINDS IN THE VCNTY OF GRAND MARAIS TONIGHT. WILL NEED TO WATCH THAT AREA CLOSELY FOR LOCALIZED S GALES. LITTLE CHANGE IN WINDS IS EXPECTED TUE...THOUGH SPEEDS SHOULD DROP SLIGHTLY DURING THE DAY AS PRES GRADIENT WEAKENS A BIT. COLD FRONT WILL CROSS THE LAKE MON NIGHT...BRINGING A PERIOD OF STRONGER W WINDS UNDER DECENT CAA REGIME. WINDS WILL THEN SUBSIDE TUE AFTN/EVENING WITH LIGHT WINDS EXPECTED FOR THE REMAINDER OF THE FCST PERIOD. && .MQT WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 7 PM CDT THIS EVENING FOR MIZ010>012. && SHORT TERM...KF LONG TERM...VOSS MARINE...KF AVIATION...KF
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 306 PM EDT SUN JUN 17 2007 MIZ010>012-181200- IRON-DICKINSON-MENOMINEE- 206 PM CDT SUN JUN 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER MICHIGAN. .DAY ONE...REST OF TODAY AND TONIGHT A TORNADO WATCH HAS BEEN ISSUED UNTIL 7 PM CDT THIS EVENING. STRONG THUNDERSTORMS ARE POSSIBLE THROUGH THE EARLY EVENING HOURS. SOME OF THESE THUNDERSTORMS MAY BE SEVERE...WITH LARGE HAIL AND STRONG GUSTY WINDS. AN ISOLATED TORNADO MAY ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH MONDAY EVENING. THE GREATEST COVERAGE AND STRONGEST THUNDERSTORMS ARE EXPECTED MONDAY AFTERNOON AND EARLY EVENING WHEN A FEW STORMS COULD PRODUCE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED BUT REPORTS WOULD BE GREATLY APPRECIATED THIS AFTERNOON INTO EARLY THIS EVENING. MIZ001>007-009-013-014-084-085-181200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-DELTA-SOUTHERN SCHOOLCRAFT-SOUTHERN HOUGHTON- NORTHERN SCHOOLCRAFT- 306 PM EDT SUN JUN 17 2007 /206 PM CDT SUN JUN 17 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...REST OF TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH MONDAY EVENING. THE GREATEST COVERAGE AND STRONGEST THUNDERSTORMS ARE EXPECTED MONDAY AFTERNOON AND EARLY EVENING WHEN A FEW STORMS COULD PRODUCE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LSZ221-241>248-263-264-181200- KEWEENAW BAY AND HURON BAY FROM LOWER ENTRANCE LIGHT TO PORTAGE LAKE TO HURON ISLANDS MI-SAXON HARBOR WI TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO MANITOU ISLAND MI- MANITOU ISLAND TO LOWER ENTRANCE OF PORTAGE CANAL MI- HURON ISLANDS TO MARQUETTE MI-MARQUETTE TO MUNISING MI- MUNISING TO GRAND MARAIS MI-GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR, EAST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE, MN, TO A LINE NORTHWARD FROM MANITOU IS. MI, BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER- LAKE SUPERIOR, EAST OF A LINE FROM MANITOU IS. MI NORTHWARD BEYOND 5 NM AND SOUTH OF THE US/CANADIAN BORDER, EXCLUDING WHITEFISH BAY- 306 PM EDT SUN JUN 17 2007 /206 PM CDT SUN JUN 17 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...REST OF TODAY AND TONIGHT THUNDERSTORM POSSIBILITIES WILL SPREAD FROM WEST TO EAST ACROSS THE LAKE THIS AFTERNOON. A FEW STORMS OVER WESTERN LAKE SUPERIOR TODAY AND THIS EVENING COULD PRODUCE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH MONDAY EVENING. THE GREATEST COVERAGE AND STRONGEST THUNDERSTORMS ARE EXPECTED MONDAY AFTERNOON AND EARLY EVENING WHEN A FEW STORMS COULD PRODUCE LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS ARE POSSIBLE OVER WESTERN LAKE SUPERIOR TUESDAY NIGHT AND ACROSS LAKE SUPERIOR WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ221-248-262-181200- BAY OF GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- LAKE MICHIGAN...FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE...SOUTHEASTWARD BEYOND 5 NM OFF SHORE TO THE MID- LINE OF THE LAKE- 306 PM EDT SUN JUN 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...REST OF TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON THROUGH MONDAY EVENING. THE GREATEST COVERAGE AND STRONGEST THUNDERSTORMS ARE EXPECTED MONDAY AFTERNOON AND EARLY EVENING WHEN A FEW STORMS COULD PRODUCE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KF
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 251 PM EDT SUN JUN 17 2007 MIZ001>007-009>014-084-085-172100- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...COPPER HARBOR...ONTONAGON...HOUGHTON... HANCOCK...LANSE...MARQUETTE...MUNISING...NEWBERRY...IRONWOOD... IRON RIVER...IRON MOUNTAIN...MENOMINEE...ESCANABA...GLADSTONE... MANISTIQUE...KENTON...SIDNAW...SENEY 251 PM EDT SUN JUN 17 2007 /151 PM CDT SUN JUN 17 2007/ ...A TORNADO WATCH HAS BEEN ISSUED FOR PORTIONS OF SOUTHERN CENTRAL UPPER MI... LOW PRESSURE OVER THE NORTHERN PLAINS IS DRAGGING UNSETTLED WEATHER ACROSS PORTIONS OF MN...WI...AND SOUTHWESTERN UPPER MI. A TORNADO WATCH HAS BEEN ISSUED FOR DICKINSON...IRON...AND MENOMINEE COUNTIES. A TORNADO WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. THESE THUNDERSTORMS MAY ALSO PRODUCE LARGE HAIL AND DAMAGING WINDS. ALL THUNDERSTORMS CAN PRODUCE DEADLY LIGHTNING. BE PREPARED TO TAKE IMMEDIATE PROTECTIVE ACTION IF A TORNADO WARNING IS ISSUED OR IF A TORNADO APPROACHES. YOUR TIME TO REACT MAY BE VERY SHORT...SO YOU NEED TO KNOW WHAT TO DO. TAKING PROPER ACTION IN A TIMELY MANNER CAN SAVE YOUR LIFE. HERE ARE A FEW TORNADO SAFETY TIPS. WATCH THE SKY FOR THREATENING CONDITIONS...INCLUDING DARK...ROLLING OR ROTATING CLOUDS...HAIL...DRIVING RAIN...OR A SUDDEN INCREASE IN WIND. IF YOU ARE IN A MOBILE HOME...ABANDON IT AND MOVE TO A PRE-DESIGNATED SHELTER. IF YOU ARE IN A HOME OR BUILDING...MOVE TO A PRE-DESIGNATED SHELTER SUCH AS A BASEMENT. IF YOU ARE IN A VEHICLE OR OUTDOORS...LEAVE YOUR VEHICLE IMMEDIATELY. IF YOU ARE CAUGHT IN THE OPEN WITH NO SHELTER OR STURDY BUILDING AVAILABLE...LIE FLAT IN A DITCH OR DEPRESSION...FACE DOWN...COVERING YOUR HEAD WITH YOUR HANDS. IF YOU ARE IN A SCHOOL...HOSPITAL...OR PUBLIC AREA...BE PREPARED TO MOVE IMMEDIATELY TO THE DESIGNATED SHELTER AREA. STAY TUNED...AND MONITOR NOAA WEATHER RADIO AND COMMERCIAL RADIO AND TELEVISION STATIONS FOR FURTHER INFORMATION AND POSSIBLE WARNINGS. JLL
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 311 PM EDT SUN JUN 17 2007 MIZ002-009-172000- GOGEBIC-ONTONAGON- 311 PM EDT SUN JUN 17 2007 ...SIGNIFICANT WEATHER ALERT FOR GOGEBIC AND ONTONAGON COUNTIES UNTIL 400 PM EDT (300 PM CDT)... AT 309 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 20 MILES NORTH OF BESSEMER...OR 22 MILES NORTH OF IRONWOOD...MOVING EAST AT 35 MPH. PEA SIZE HAIL AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... MIRROR LAKE. WHITE PINE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. PEARSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 343 PM EDT SUN JUN 17 2007 MIZ002-084-172030- ONTONAGON-SOUTHERN HOUGHTON- 343 PM EDT SUN JUN 17 2007 ...SIGNIFICANT WEATHER ALERT FOR HOUGHTON AND ONTONAGON COUNTIES UNTIL 430 PM EDT... AT 338 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF BRUCE CROSSING...OR 26 MILES SOUTH OF ONTONAGON...MOVING EAST AT 30 MPH. PEA SIZE HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... EWEN. BRUCE CROSSING. TROUT CREEK. KENTON. ECHO LAKE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. PEARSON
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 432 PM EDT SUN JUN 17 2007 MIZ004-010-084-172115- BARAGA-IRON-SOUTHERN HOUGHTON- 432 PM EDT SUN JUN 17 2007 ...SIGNIFICANT WEATHER ALERT FOR BARAGA...HOUGHTON AND IRON COUNTIES UNTIL 515 PM EDT(415 PM CDT)... AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SIDNAW...OR 24 MILES NORTH OF IRON RIVER... MOVING EAST AT 40 MPH. PEA SIZED HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... SIDNAW. PERCH LAKE. WATTON. NED LAKE. BONE LAKE. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MARQUETTE MI 534 PM EDT SUN JUN 17 2007 MIZ004-084-172215- BARAGA-SOUTHERN HOUGHTON- 534 PM EDT SUN JUN 17 2007 ...SIGNIFICANT WEATHER ALERT FOR BARAGA AND HOUGHTON COUNTIES UNTIL 615 PM EDT... AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHWEST OF COVINGTON...OR 15 MILES SOUTHWEST OF BARAGA...MOVING EAST AT 35 MPH. PEA SIZE HAIL IS EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... COVINGTON. ALBERTA. HERMAN. THREE LAKES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. PEARSON
The Marquette radar (KMQT), 74 km away, was scanning. The volume nearest the first event began at 21:53 UTC.
2 hail. Local standard time, as filed.
Mostly pea with some penny hail.
Penny-sized hail also reported five miles west of Phoenix at the same time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2007Every state in 2007This day in weather historyWarnings in Michigan, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 38557, 38558.